# SDR ASAA0590107

- Difficulty date: May 5, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750217
- Condition: Corroded
- Location: Fs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION IN AFT CARGO BAY ON FLOOR TO SIDEWALL SUPPORT LBL 20 BS 727 PLUS 4 THRU BS 727D PLUS 4, WL 155.  REPLACED SUPPORT.  (M)
